# SDR CALA2013093091560

- Difficulty date: September 27, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 87,409 hours, 13,870 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 272T1200101
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD LEAK FROM LT OTBD AILERON.  HYD TUBE TO LT OTBD AILERON ACT CHAFED BY A OTBD AILERON ACT SAFETY WIRE.  TUBE IPC 27-11-73-01 ITEM 590 REPLACE PN 272T1200-101, LEAK CHECKED IAW AMM 27 11 49 PERF NO LEAK.
